Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Red spots on face, spreading like face rash, piriton allergy tablets, face itching

hello Doc . I stayed in a hostel last sat night and on sunday afternoon. I noticed that there few red dots show up on my face . I thought it was spots at the beginning but on Wednesday it s all over my face like a rash . It is not painful or itchy to start with. I went to boots and the pharmacist suggested me to take Piriton Allergy Tablets . Now my face start to itch after taking them for 2 days. I don t know if I should carry on taking them ? Any one might know what caused it? I am a bit worried now because i m getting married in 2 weeks !!! please help. Thanks you !!
Asked On : Tue, 8 May 2012
Answers:  1 Views:  202
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Medical Topics
HIV AIDS Specialist 's  Response
hAI, iT MAY JUST BE A SIGN OF A PIMPLE. Also look for allergy to shaving creams and after shave lotions. Just apply an antibiotic creams like clindamycin, if it is due to pimples you will be alright before your marriage. Drink water not less than 3 liters and include plenty of fruits, vegetables and greens and avoid foods prepared with butter, ghee and dalda or vanaspathy. Get well soon Dr S M
Answered: Tue, 8 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor